# SDR BJNA980503

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Dirty
- Location: Lt Wing/Body
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WING BODY OVERHEAT ILLUMINATES INTERMITTENTLY.  CLEANED CONNECTORS ON FORWARD AND AFT KEEL BEAM SENSOR, OPS CHECK NORMAL.  OK FOR SERVICE.  (M)
